# SDR SWAA2014020424844

- Difficulty date: January 3, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 27,409 hours, 17,869 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 7940765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 1144, STRINGER 2R.  R & R SHEAR TIE IAW SRM.
